Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 68, NWS Bismarck, ND

July 5, 2014LaMoure County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2014, 10:09 PM CDT for LaMoure County, Stutsman County, North Dakota. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2014, 10:09 PM CDT (03:09 UTC)
Expired
Jul 5, 2014, 10:23 PM CDT
In force
14 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties LaMoure County, ND, Stutsman County, ND

The radar

The Aberdeen radar (KABR), 134 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 6:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2014-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2014-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3100 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2141 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WUUS53 KBIS 060309
SVRBIS
NDC045-093-060415-
/O.NEW.KBIS.SV.W.0068.140706T0309Z-140706T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT SAT JUL 5 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 1115 PM CDT

* AT 1006 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  GACKLE...OR 22 MILES SOUTHWEST OF JAMESTOWN...AND MOVING EAST AT 45
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MONTPELIER...ADRIAN...MARION...ALFRED...SYDNEY...MILLARTON...
  NORTONVILLE AND YPSILANTI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 60 MPH 
AND LARGE DAMAGING HAIL UP THE SIZE OF HALF DOLLARS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4654 9830 4655 9897 4659 9901 4660 9904
      4663 9905 4663 9913 4683 9916 4689 9843
      4664 9843 4663 9828
TIME...MOT...LOC 0309Z 269DEG 37KT 4673 9905

HAIL...1.50IN
WIND...60MPH

$$

MATHEWS
1 follow-up statement
350 
WWUS53 KBIS 060323
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1023 PM CDT SAT JUL 5 2014

NDC045-093-060334-
/O.CAN.KBIS.SV.W.0068.000000T0000Z-140706T0415Z/
LAMOURE ND-STUTSMAN ND-
1023 PM CDT SAT JUL 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STUTSMAN AND
NORTHWESTERN LAMOURE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4654 9830 4655 9897 4659 9901 4660 9904
      4663 9905 4663 9913 4683 9916 4689 9843
      4664 9843 4663 9828
TIME...MOT...LOC 0324Z 269DEG 37KT 4669 9882

$$

MATHEWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 9:35 PM CDT, 34 minutes earlier.

Area forecast discussion, Jul 5, 9:35 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT SAT JUL 5 2014

.UPDATE...
ISSUED AT 935 PM  CDT SAT JUL 5 2014

SEVERE THUNDERSTORM WATCH 393 HAS BEEN CANCELLED FOR
MORTON..OLIVER...GRANT...SIOUX...BURLEIGH AND EMMONS COUNTIES.
CONTINUING TO MONITOR CONVECTION NEAR THE INTERNATIONAL
BORDER INTO SOUTHERN CANADA...INCLUDING A RIGHT MOVING SUPERCELL
WHICH MAY GRAZE THE PEACE GARDENS AND TURTLE MOUNTAINS BY 04 UTC.

UPDATE ISSUED AT 843 PM CDT SAT JUL 5 2014

CANCELLED ADAMS AND HETTINGER COUNTIES FROM SEVERE THUNDERSTORM
WATCH 393...WILL LIKELY BE ABLE TO CANCEL MORTON...GRANT...SIOUX
AND OLIVER COUNTIES BY 02-03 UTC.

UPDATE ISSUED AT 655 PM CDT SAT JUL 5 2014

ISSUED SEVERE THUNDERSTORM WATCH 393 VALID THROUGH 07 UTC FOR MUCH
OF THE I-94 CORRIDOR ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH
DAKOTA. MODERATE INSTABILITY AND EFFECTIVE DEEP LAYER SHEAR OF
35-40 KTS SUPPORT CONTINUED MAINTENANCE OF THE SUPERCELL ACROSS
GRANT COUNTY...WITH ADDITIONAL DEVELOPMENT POSSIBLE ALONG OUTFLOW
BOUNDARIES.

UPDATE ISSUED AT 534 PM CDT SAT JUL 5 2014

AS OF 2335 UTC...TWO CELLS NEAR SUPERCELL ORGANIZATION HAVE
FORMED ACROSS FAR NORTHWEST SOUTH DAKOTA AND SOUTHWEST NORTH
DAKOTA. THIS AREA IS BEING MONITORED FOR A POTENTIAL SEVERE
THUNDERSTORM WATCH PER SPC MCD #1277. FOLLOWING THE 20/21 UTC
RAP/HRRR...HAVE FOCUSED THE HIGHEST POPS ALONG AND SOUTH OF THE
I-94 CORRIDOR...WITH THEIR CURRENT HANDLING OF CONVECTION NORTH OF
THE INTERSTATE A BIT OVERDONE WITH THEIR LATEST ITERATIONS. GIVEN
HIGH LCLS AND FREEZING LEVELS...DAMAGING WINDS WILL BE THE PRIMARY
THREAT...WITH HAIL GROWTH AND TORNADO POTENTIAL LIMITED BY THE
WARM ENVIRONMENT AND HIGH STORM BASES.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)

ISSUED AT 318 PM CDT SAT JUL 5 2014

MODERATELY UNSTABLE ACROSS THE REGION THIS AFTERNOON WITH STRONG
MID LEVEL LAPSE RATES EXTENDING INTO SOUTH CENTRAL NORTH DAKOTA.
STILL HAVE SOME CONVECTIVE INHIBITION TO OVERCOME. SHORTWAVE
TROUGH MOVING THROUGH MONTANA THIS AFTERNOON SHOULD EVENTUALLY
PROVIDE LIFT ACROSS THE REGION AND A FRONTAL BOUNDARY LYING
ACROSS CENTRAL NORTH DAKOTA SHOULD PROVIDE THE FOCUS FOR
THUNDERSTORMS THIS EVENING. NAM BUFKIT SOUNDINGS SHOW THERE IS A
NARROW WINDOW FOR CONVECTION ACROSS THE WEST BEFORE THE CAPE
VANISHES AND THE FOCUS WILL SHIFT TO THE CENTRAL AND EAST THIS
EVENING AND OVERNIGHT. WILL MENTION POSSIBILITY OF STRONG WIND AND
LARGE HAIL IN THE FORECAST THIS EVENING AND EARLY MORNING.
LIFTING CONDENSATION LEVELS ARE RELATIVELY HIGH SO TORNADO
THREAT NOT VERY LARGE. ON SUNDAY COOLER NORTHWEST FLOW/LOW LEVEL
COOLING WILL LIMIT THE CONVECTIVE POTENTIAL. HOWEVER DID ADD A
SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON NORTHWEST WHERE
JET STREAM ENERGY MIGHT SUPPORT SOME WEAK CONVECTION.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)

ISSUED AT 318 PM CDT SAT JUL 5 2014

FORECAST HIGHLIGHTS IN THE LONG TERM WILL BE PERIODIC
SHOWER/THUNDERSTORM CHANCES SUNDAY NIGHT THROUGH SATURDAY...ALONG
WITH A COOL PERIOD FOLLOWED BY ANOTHER WARM UP.

OUR ABOVE NORMAL TEMPERATURES COME TO AN END AS UPPER LEVEL FLOW
TURNS NORTHWEST. HIGHS WILL GENERALLY RANGE FROM THE MID TO UPPER
70S NORTH TO LOWER 80S SOUTH THROUGH TUESDAY. UPPER LEVEL RIDGING
THEN BUILDS OVER THE AREA MID TO LATE WEEK BRINGING TEMPERATURES
BACK ABOVE NORMAL.

OUR NORTHWEST FLOW WILL CONTINUE TO BRING A SERIES OF UPPER
IMPULSES THROUGH THE NORTHERN PLAINS...KEEPING DAILY THUNDERSTORM
CHANCES IN THE FORECAST...ALTHOUGH ALSO WITH A FEW DRY PERIODS.
WILL SEE A LEAD IMPULSE PUSH THROUGH THE NORTHERN PLAINS SUNDAY
NIGHT...FOLLOWED BY A MORE SIGNIFICANT WAVE DROPPING THROUGH THE
LOCAL AREA MONDAY/MONDAY EVENING. THE ECMWF STILL SHOWS A STRONGER
WAVE AND A LITTLE FARTHER WEST THAN THE GFS/GEM...BRINGING SHOWERS
AND THUNDERSTORMS TO THE ENTIRE FORECAST AREA. THE GFS/GEM KEEP
PRECIPITATING CONFINED TO MAINLY EASTERN PORTIONS OF CENTRAL NORTH
DAKOTA INTO EASTERN NORTH DAKOTA. A BLENDED SOLUTION KEEPS A
SLIGHT CHANCE IN THE WEST WITH CHANCE POPS EAST.

THE ECMWF THEN BRINGS ANOTHER STRONGER SHORTWAVE TROUGH INTO THE
AREA ON FRIDAY WITH THE CHANCE OF SHOWERS AND THUNDERSTORMS...THEN
COOLS THINGS DOWN AS WE HEAD INTO NEXT WEEKEND. THE GFS KEEPS MOST
OF THE ENERGY WITH THIS SYSTEM WELL NORTH OF THE LOCAL AREA...BUT
A SURFACE TROUGH EXTENDING SOUTH FROM CANADA WILL PROVIDE A FOCUS
MECHANISM FOR POSSIBLE THUNDERSTORMS BOTH FRIDAY AND
SATURDAY..WITH MUCH WARMER TEMPERATURES OVER THE AREA AS WE HEAD
THROUGH NEXT WEEKEND. BOTH MODELS HAVE BEEN INCONSISTENT DURING
THIS TIME FRAME SO WE'LL HAVE TO WAIT TO SEE HOW THINGS PLAY OUT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 935 PM CDT SAT JUL 5 2014

THE THUNDERSTORM THREAT IS OVER AT KISN AND KDIK. ISOLATED TO
SCATTERED THUNDERSTORMS ARE POSSIBLE IN THE KBIS VICINITY THROUGH
03 UTC...APPROACHING KJMS BY 05-06 UTC. IF THUNDERSTORMS DO NOT
DEVELOP IN NORTH CENTRAL NORTH DAKOTA BY 03 UTC...KMOT WILL REMAIN
THUNDERSTORM FREE TONIGHT.

&&

.HYDROLOGY...

ISSUED AT 318 PM CDT SAT JUL 5 2014

THE SIGNIFICANT AMOUNT OF RUNOFF GENERATED BY RECENT HEAVY
RAINFALL HAS CREATED A SUBSTANTIAL INCREASE IN STORAGE AT BOTH
ALAMEDA DAM AND LAKE DARLING. RELEASES FROM ALAMEDA DAM AND LAKE
DARLING DAMS WILL CAUSE MINOR TO MODERATE FLOODING ON THE SOURIS
RIVER DOWNSTREAM OF LAKE DARLING THROUGH EARLY NEXT WEEK.
BACKWATER FROM CANADA WILL CAUSE WESTHOPE TO REMAIN IN MAJOR
FLOOD THROUGH EARLY NEXT WEEK THEN FALL SLOWLY BACK TO MODERATE
BY MID TO LAKE WEEK.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...WAA
LONG TERM...NH
AVIATION...AYD
HYDROLOGY...WAA
Hazardous weather outlook, Jul 5, 9:38 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT SAT JUL 5 2014

NDZ002>004-010>012-070245-
BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-
938 PM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

AN OVERLAND FLOOD WARNING REMAINS IN EFFECT OVER PORTIONS OF
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA.

A FLOOD ADVISORY IS IN EFFECT FOR THE LAKE METIGOSHE AREA THROUGH
SATURDAY. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR MANY PARTS OF
THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...POSSIBLY SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND
AGAIN WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ036-037-047-048-050-051-070245-
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
938 PM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE THIS EVENING.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND
AGAIN WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ005-013-022-023-025-035-046-070245-
ROLETTE-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-EMMONS-
938 PM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW STORMS
COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND
AGAIN WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001-009-017>021-031>034-040>045-070245-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
938 PM CDT SAT JUL 5 2014 /838 PM MDT SAT JUL 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CHANCES FOR THUNDERSTORMS CONTINUE SUNDAY NIGHT AND MONDAY...AND
AGAIN WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

AYD

In the hours before

Local storm report, Jul 5, 9:30 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             11 S MCKENZIE           46.66N 100.41W
07/05/2014  M1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

            IN ADDTION TO HAIL...TREE LIMBS DOWN.

0850 PM     TSTM WND DMG     11 S MCKENZIE           46.66N 100.41W
07/05/2014                   BURLEIGH           ND   TRAINED SPOTTER

            IN ADDTION TO HAIL...TREE LIMBS DOWN.

&&

AJ
Local storm report, Jul 5, 9:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
954 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             10 SE LAKE ISABEL       46.70N  99.62W
07/05/2014  E1.50 INCH       KIDDER             ND   TRAINED SPOTTER

            MANY SMALL TREE LIMBS DOWN

0932 PM     TSTM WND DMG     10 SE LAKE ISABEL       46.70N  99.62W
07/05/2014                   KIDDER             ND   TRAINED SPOTTER

            MANY SMALL TREE LIMBS DOWN

&&

AJ
Local storm report, Jul 5, 10:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     10 SSE BISMARCK         46.67N 100.70W
07/05/2014                   BURLEIGH           ND   LAW ENFORCEMENT

            TEN VERY LARGE COTTONWOOD TREES TWO FEET IN DIAMATER
            BLOWN OVER AT KIMBALL BOTTOMS. FOUR VEHICLES AND ONE
            CAMPER CRUSHED BY THE TRESS. NO INJURIES.

&&

AYD
Local storm report, Jul 5, 10:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1004 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             10 SSE BISMARCK         46.67N 100.70W
07/05/2014  E1.00 INCH       BURLEIGH           ND   LAW ENFORCEMENT

&&

AYD
Local storm report, Jul 5, 10:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1007 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     7 ENE ST. ANTHONY       46.67N 100.78W
07/05/2014                   MORTON             ND   TRAINED SPOTTER

            BARN ROOF BLOWN OFF AND CARRIED 200 YARDS.

&&

AJ
Local storm report, Jul 5, 10:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             6 E ST. ANTHONY         46.62N 100.78W
07/05/2014  E1.50 INCH       MORTON             ND   TRAINED SPOTTER

            WIND DRIVEN HAIL BROKE OUT SEVERAL WINDOWS.

0827 PM     TSTM WND DMG     6 E ST. ANTHONY         46.62N 100.78W
07/05/2014                   MORTON             ND   TRAINED SPOTTER

            WIND DRIVEN HAIL BROKE OUT SEVERAL WINDOWS.

&&

AJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:10 PM CDTSevere Thunderstorm WarningBISGrant, Morton65 min
Jul 5, 8:13 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton62 min
Jul 5, 9:10 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, Stutsman65 min
Jul 5, 9:49 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman56 min
Jul 5, 10:19 PM CDTSpecial Weather StatementBISRolette26 min
Jul 5, 10:46 PM CDTSpecial Weather StatementBISStutsman59 min
Jul 6, 12:10 AM CDTSpecial Weather StatementBISLaMoure65 min
Jul 6, 1:02 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure38 min
Jul 6, 6:39 PM CDTSpecial Weather StatementBISDivide, Williams66 min
Jul 6, 6:54 PM CDTSevere Thunderstorm WarningBISDivide, Williams66 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.